MathSciNet Relay Station
MathSciNet bibliographic data
MR2876655 35Q53 (35C07 35C08)
Liu, Xiaohua; Zhang, Weiguo; Li, Zhengming Application of improved $(G'/G)$-expansion method to traveling wave solutions of two nonlinear evolution equations. Adv. Appl. Math. Mech. 4 (2012), no. 1, 122–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement